# SDR VNAA202405130014

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905751346
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INTERNAL ZONAL INSPECTION, CRACK ON WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING.   WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING WAS REPAIRED PER REO 690-57-51-346 REV.--
